National Institute of Technology Rourkela

राष्ट्रीय प्रौद्योगिकी संस्थान राउरकेला

ଜାତୀୟ ପ୍ରଯୁକ୍ତି ପ୍ରତିଷ୍ଠାନ ରାଉରକେଲା

An Institute of National Importance

All Publications

Jugal Mohapatra

Professor
jugal@nitrkl.ac.in

A. M. K and J. Mohapatra,"A robust numerical method for singularly perturbed third order boundary value problem with layer behaviour", in International Conference On Computational Heat and Mass Transfer (ICCHMT) - 2015, pp.258-262, Elsevier, procedia engineering volume 127, Warangal, India 2015, 10.1016/j.proeng.2015.11.339       Inproceedings
S. D and J. Mohapatra,"Layer-adapted meshes for parameterized singular perturbation problem", in Procedia Engineering, vol.127, pp.539-544, Elsevier, December 2015, 10.1016/j.proeng.2015.11.342       Inproceedings
N. R. Reddy and J. Mohapatra,"An Efficient Numerical Method for Singularly Perturbed Two Point Boundary Value Problems Exhibiting Boundary Layers", National Academy Science Letters, vol.38, pp.355–359, Springer, June 2015, 10.1007/s40009-015-0350-z       Article
J. Mohapatra and M. K. Mahalik,"An efficient numerical method for singularly perturbed second order ordinary differential equation", Journal of Mathematical Modeling, vol.3, no.3, pp.33-48, University of Guilan 2015, View Details       Article
J. Mohapatra,"Equidistribution grids for two parameter convection–diffusion boundary-value problems", Journal of Mathematical Modeling, vol.2, no.1, pp.1-21, University of Guilan 2014, View Details       Article
J. Mohapatra and N. Srinivasan,"Uniformly convergent numerical method for singularly perturbed differential-difference equation using grid equidistribution", International Journal for Numerical Methods in Biomedical Engineering, vol.27, no.9, pp.1427-1445, Wiley, September 2011, 10.1002/cnm.1370       Article
J. Mohapatra and N. Srinivasan,"Parameter-uniform numerical methods for singularly perturbed mixed boundary value problems using grid equidistribution", Journal of Applied Mathematics and Computing, vol.37, pp.247–265, Springer, August 2011, 10.1007/s12190-010-0432-5       Article
J. Mohapatra and N. Srinivasan,"Uniform convergence analysis of finite difference scheme for singularly perturbed delay differential equation on an adaptively generated grid", Numerical Mathematics: Theory, Methods and Applications, vol.3, no.1, pp.1-22, Global Science Press, January 2010, 10.4208/nmtma.2009.m8015       Article
J. Mohapatra and N. Srinivasan,"Parameter-uniform numerical method for global solution and global normalized flux of singularly perturbed boundary value problems using grid equidistribution", Computers & Mathematics with Applications, vol.60, no.7, pp.1924-1939, Elsevier, August 2010, https://doi.org/10.1016/j.camwa.2010.07.026       Article